Nombre de documents

65

Page web de Satyanad Kichenassamy


 

Professeur des Universités

Laboratoire de Mathématiques, Université de Reims Champagne-Ardenne, Moulin de la Housse - B.P. 1039,
F-51687 Reims Cedex 2, France

Mon adresse courriel est de la forme: / My e-mail address follows the general format: firstname.lastname@univ-reims.fr
Tél./Ph.: +33(0)3.26.91.83.89

Pour de plus amples infromations, voir la page personnelle ci-dessous :

Lien vers ma page personnelle


Article dans une revue50 documents

  • Satyanad Kichenassamy. Continued proportions and Tartaglia's solution of cubic equations. Historia Mathematica, Elsevier, 2015, 42 (4), pp.407-435. 〈http://www.sciencedirect.com/science/article/pii/S0315086015000403〉. 〈10.1016/j.hm.2015.03.004〉. 〈hal-01262812〉
  • Satyanad Kichenassamy. Control of blow-up singularities for nonlinear wave equations. Evolution Equations and Control Theory, 2013, 2 (4), pp.667-677. 〈10.3934/eect.2013.2.669〉. 〈hal-00948959〉
  • S. Kichenassamy, Satyanad Kichenassamy. Quelques aspects de l'œuvre de Bhārati. Journal Asiatique, Leuven : Peeters Publishers, 2012, 300 (1), pp.167-194. 〈10.2143/JA.300.1.2186340〉. 〈halshs-00827381〉
  • Satyanad Kichenassamy. L'Analyse Littéraire au service de l'Histoire des Mathématiques : Critique interne de la Géométrie de Brahmagupta. Comptes-rendus des séances de l'Académie des inscriptions et belles-lettres, Paris : Durand : Académie des inscriptions et belles-lettres, 2012, 2012-II (4), pp.781-796. 〈hal-00948963〉
  • Satyanad Kichenassamy. L'Analyse Littéraire au service de l'Histoire des Mathématiques : Critique interne de la Géométrie de Brahmagupta. Comptes-rendus des séances de l'Académie des inscriptions et belles-lettres, Paris : Durand : Académie des inscriptions et belles-lettres, 2012, 2012-II, pp.781-796. 〈halshs-00948968〉
  • Satyanad Kichenassamy. Brahmagupta's propositions on the perpendiculars of cyclic quadrilaterals. Historia Mathematica, Elsevier, 2012, 39 (4), pp.387-404. 〈10.1016/j.hm.2012.07.004〉. 〈hal-00826942〉
  • Satyanad Kichenassamy. Textual analysis of ancient Indian Mathematics. Gaṇita Bhāratī, 2011, 33 (1), pp.15-28. 〈hal-00827348〉
  • Satyanad Kichenassamy. Improving Hölder's inequality. Houston Journal of Mathematics, 2010, 35 (1), pp.303-312. 〈hal-00826949〉
  • Satyanad Kichenassamy. Brahmagupta's derivation of the area of a cyclic quadrilateral. Historia Mathematica, Elsevier, 2010, 37, pp.28-61. 〈10.1016/j.hm.2009.08.004〉. 〈hal-00443602〉
  • Satyanad Kichenassamy. Brahmagupta's derivation of the area of a cyclic quadrilateral. Historia Mathematica, Elsevier, 2010, 37 (1), pp.28-61. 〈10.1016/j.hm.2009.08.004〉. 〈halshs-00443604〉
  • Satyanad Kichenassamy. Review of "Mathematics in India" by Kim Plofker. Indo-Iranian Journal, Brill Academic Publishers, 2010, 53 (4), pp.373--381. 〈10.1163/001972410X517364〉. 〈hal-00827407〉
  • Ali Bentrad, Satyanad Kichenassamy. Hypergeometric functions and singular solutions of wave equations with Lorentz-invariant potential. Communications in Contemporary Mathematics, World Scientific Publishing, 2009, 11 (3), pp.447-458. 〈10.1142/S0219199709003466〉. 〈hal-00401837〉
  • Satyanad Kichenassamy. Soliton stars in the breather limit. Classical and Quantum Gravity, IOP Publishing, 2008, 25, pp.245004. 〈10.1088/0264-9381/25/24/245004〉. 〈hal-00348765〉
  • Satyanad Kichenassamy. The Perona-Malik method as an edge pruning algorithm. Journal of Mathematical Imaging and Vision, Springer Verlag, 2008, 30, pp.209-219. 〈10.1007/s10851-007-0029-2〉. 〈hal-00211715〉
  • Satyanad Kichenassamy. Semi-group theory for the Perona-Malik equation. Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2007, 344, pp.225-229. 〈10.1016/j.crma.2007.01.004〉. 〈hal-00130321〉
  • Satyanad Kichenassamy. Renormalized variational principles and Hardy-type inequalities. Differential and integral equations, Khayyam Publishing, 2006, 19, pp.437-448. 〈hal-00021052〉
  • Satyanad Kichenassamy. Baudhayana's rule for the quadrature of the circle. Historia Mathematica, Elsevier, 2006, 33 (2), pp.149-183. 〈10.1016/j.hm.2005.05.001〉. 〈halshs-00070841〉
  • Satyanad Kichenassamy. Baudhayana's rule for the quadrature of the circle. Historia Mathematica, Elsevier, 2006, 33, pp.149-183. 〈10.1016/j.hm.2005.05.001〉. 〈hal-00070839〉
  • Satyanad Kichenassamy. Boundary behavior in the Loewner-Nirenberg problem. Journal of Functional Analysis, Elsevier, 2005, 222, pp.98-113. 〈10.1016/j.jfa.2004.06.014〉. 〈hal-00004783〉
  • Satyanad Kichenassamy. On a conjecture of Fefferman and Graham. Advances in Mathematics, Elsevier, 2004, 184, pp.268-288. 〈10.1016/S0001-8708(03)00145-2〉. 〈hal-00002569〉
  • Satyanad Kichenassamy. Boundary blow-up and degenerate equations. Journal of Functional Analysis, Elsevier, 2004, 215, pp.271-289. 〈10.1016/j.jfa.2003.10.010〉. 〈hal-00002588〉
  • Satyanad Kichenassamy. Regularite du rayon hyperbolique. Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2004, 338, pp.13-18. 〈10.1016/j.crma.2003.10.037〉. 〈hal-00002590〉
  • Lisette Jager, Satyanad Kichenassamy. Stellar models and irregular singularities. Communications in Contemporary Mathematics, World Scientific Publishing, 2003, 5, pp.719-735. 〈10.1142/S0219199703001130〉. 〈hal-00002593〉
  • Lisette Jager, S. Kichenassamy. Stellar models and irregular singularities. Communications in Contemporary Mathematics, World Scientific Publishing, 2003, 5 (5), pp.719-735. 〈hal-00260699〉
  • Ali Bentrad, Satyanad Kichenassamy. A linear Fuchsian equation with variable indices. Journal of Differential Equations, Elsevier, 2003, 190, pp.64-80. 〈10.1016/S0022-0396(03)00029-9〉. 〈hal-00002595〉
  • Gilles Cabart, Satyanad Kichenassamy. Explosion et normes $L^p$ pour l'equation des ondes non lineaire cubique. Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2002, 335, pp.903-908. 〈10.1016/S1631-073X(02)02606-7〉. 〈hal-00002660〉
  • Satyanad Kichenassamy. WTC expansions and non-integrable equations. Studies in Applied Mathematics, Wiley-Blackwell, 1999, 102, pp.1-26. 〈hal-00002648〉
  • James Isenberg, Satyanad Kichenassamy. Asymptotic behavior in polarized {\bf T}$^2$-symmetric spacetimes. Journal of Mathematical Physics, American Institute of Physics (AIP), 1999, 40, pp.340-352. 〈10.1063/1.532775〉. 〈hal-00002597〉
  • Satyanad Kichenassamy, Alan Rendall. Analytic description of singularities in Gowdy spacetimes. Classical and Quantum Gravity, IOP Publishing, 1998, 15, pp.1339-1355. 〈10.1088/0264-9381/15/5/016〉. 〈hal-00002598〉
  • Satyanad Kichenassamy. Instability of pole singularities for the Chazy equation. Journal of Physics A: Mathematical and Theoretical, IOP Publishing, 1998, 31, pp.2675-2690. 〈10.1088/0305-4470/31/11/015〉. 〈hal-00002646〉
  • Satyanad Kichenassamy. The Perona-Malik paradox. SIAM Journal on Applied Mathematics, Society for Industrial and Applied Mathematics, 1997, 57, pp.1328-1342. 〈10.1137/S003613999529558X〉. 〈hal-00002600〉
  • Satyanad Kichenassamy. Existence of solitary waves for water-wave models. Nonlinearity, IOP Publishing, 1997, 10, pp.133-151. 〈10.1088/0951-7715/10/1/009〉. 〈hal-00002652〉
  • Satyanad Kichenassamy, Arun Kumar, Peter Olver, Allen Tannenbaum, Anthony Yezzi. A geometric snake model for segmentation of medical imagery. IEEE Transactions on Medical Imaging, Institute of Electrical and Electronics Engineers, 1997, 16, pp.199-209. 〈hal-00002725〉
  • Satyanad Kichenassamy. The blow-up problem for exponential nonlinearities. Communications in Partial Differential Equations, Taylor & Francis, 1996, 21, pp.125-162. 〈hal-00002647〉
  • Satyanad Kichenassamy, Arun Kumar, Peter Olver, Allen Tannenbaum, Anthony Yezzi. Conformal curvature flows: From phase transitions to active vision. Archive for Rational Mechanics and Analysis, Springer Verlag, 1996, 134, pp.275-301. 〈hal-00002650〉
  • Satyanad Kichenassamy. Fuchsian equations in Sobolev spaces and blow-up. Journal of Differential Equations, Elsevier, 1996, 125, pp.299-327. 〈10.1006/jdeq.1996.0033〉. 〈hal-00002559〉
  • Satyanad Kichenassamy. Applications of the division theorem in $H^s$. Journal of Dynamics and Differential Equations, Springer Verlag, 1996, 8, pp.407-425. 〈hal-00002656〉
  • Satyanad Kichenassamy, Gopala Krishna Srinivasan. The structure of WTC expansions and applications. Journal of Physics A: Mathematical and Theoretical, IOP Publishing, 1995, 28, pp.1977-2004. 〈10.1088/0305-4470/28/7/019〉. 〈hal-00002653〉
  • Satyanad Kichenassamy. The prolongation formula for tensor fields. Journal of Physics A: Mathematical and Theoretical, IOP Publishing, 1994, 27, pp.7857-7874. 〈10.1088/0305-4470/27/23/029〉. 〈hal-00002649〉
  • Satyanad Kichenassamy, Walter Littman. Blow-up surfaces for nonlinear wave equations, Part I. Communications in Partial Differential Equations, Taylor & Francis, 1993, 18, pp.431-452. 〈hal-00002668〉
  • Satyanad Kichenassamy, Walter Littman. Blow-up surfaces for nonlinear wave equations, Part II. Communications in Partial Differential Equations, Taylor & Francis, 1993, 18, pp.1869-1899. 〈hal-00002669〉
  • Satyanad Kichenassamy, Peter Olver. Existence and non-existence of solitary wave solutions to higher order model evolution equations. SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 1992, 23, pp.1141-1166. 〈hal-00002654〉
  • Satyanad Kichenassamy. Breather solutions of the nonlinear wave equation. Communications on Pure and Applied Mathematics, Wiley, 1991, 44, pp.789-818. 〈hal-00002570〉
  • Satyanad Kichenassamy, Joel Smoller. On the existence of radial solutions of quasilinear elliptic equations. Nonlinearity, IOP Publishing, 1990, 3, pp.677-694. 〈10.1088/0951-7715/3/3/008〉. 〈hal-00002659〉
  • Satyanad Kichenassamy. Local index of potential operators of monotone type. Houston Journal of Mathematics, 1990, 16, pp.139-149. 〈hal-00002657〉
  • Satyanad Kichenassamy. Compactness theorems for differential forms. Communications on Pure and Applied Mathematics, Wiley, 1989, 42, pp.47-54. 〈hal-00002571〉
  • Satyanad Kichenassamy. Quasilinear problems with singularities. manuscripta mathematica, Springer Verlag, 1987, 57, pp.281-313. 〈hal-00002655〉
  • Satyanad Kichenassamy, Laurent Véron. Singular solutions of the p-Laplace equation. Mathematische Annalen, Springer Verlag, 1986, 275, pp.599-615. 〈hal-00002658〉
  • Satyanad Kichenassamy, Laurent Véron. Singularités isolées de l'équation -div (|\nabla u|^{p-2}\nabla u) = 0. Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 1985, 301, pp.149-151. 〈hal-00004947〉
  • Satyanad Kichenassamy, Joel Smoller. Solutions positives des équations quasilinéaires elliptiques. Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 1985, 300, pp.589-591. 〈hal-00004946〉

Communication dans un congrès10 documents

  • Satyanad Kichenassamy. The mathematical analysis of the Perona-Malik equation and its practical impact. Mathematics and Image Analysis 2006, Sep 2006, Paris, France. 2006. 〈hal-00123906〉
  • Satyanad Kichenassamy. Recent progress on boundary blow-up. C. Bandle, H. Berestycki. Elliptic and Parabolic Problems : A Special Tribute to the Work of Haïm Brezis, 2005, Italy. Birkhäuser Verlag, pp.329-341, 2005, Progress in Nonlinear Differential Equations and Their Applications, vol. 63. 〈hal-00007702〉
  • Satyanad Kichenassamy. La compréhension interlinguistique en Inde. L'avenir du Patrimoine Linguistique et Culturel de l'Europe, 2003, Reims, France. pp.45-49, 2003. 〈hal-00004918〉
  • Satyanad Kichenassamy. Stability of blow-up patterns for nonlinear wave equations. J. Bona, K. Saxton, R. Saxton. Nonlinear PDEs, Dynamics and Continuum Physics (AMS-IMS-SIAM Joint Summer Research Conference at Mount Holyoke College), 1998, South Hadley, MA, United States. American Mathematical Society, pp.139-162, 1998, Contemporary Mathematics, vol. 255 (2000). 〈hal-00002663〉
  • Satyanad Kichenassamy. Nonlinear diffusion and hyperbolic smoothing for edge enhancement. M.-O. Berger, R. Deriche, I. Herlin, J. Jaffré, J.-M. Morel. 1996, Springer Verlag, pp.119-124, 1996, Lecture Notes in Control and Information Sciences, vol. 219. 〈hal-00002666〉
  • Satyanad Kichenassamy, Arun Kumar, Peter Olver, Allen Tannenbaum, Anthony Yezzi. Gradient flows and geometric active contour models. 1995, IEEE Computer Society, pp.810-815, 1995. 〈hal-00002665〉
  • Satyanad Kichenassamy. Symmetrization on the sphere and applications. H. Brezis and J.-L. Lions. Nonlinear Partial Differential Equations and Applications, Collège de France Seminar vol. X (1987-88), 1991, Paris, France. Longman Sci. Tech., pp.272-283, 1991, Pitman Res. Notes in Math. Series, volume 220. 〈hal-00004949〉
  • Satyanad Kichenassamy. Breathers and the sine-Gordon equation. D. H. Sattinger, C. A. Tracy, S. Venakides. Inverse Scattering and Applications (AMS-IMS-SIAM Joint Summer Research Conference), 1990, Amherst, MA, United States. American Mathematical Society, pp.73-76, 1990, Contemporary Mathematics, vol. 122 (1991). 〈hal-00002664〉
  • Haïm Brezis, Satyanad Kichenassamy. Energy estimates for surface-valued maps with prescribed singularities. A. Marino, M. K. V. Murthy. 1989, Pitman, pp.92-98, 1989, Pitman Research Notes in Mathematics, vol. 193. 〈hal-00002667〉
  • Satyanad Kichenassamy. Périmètre sur les variétés et applications aux équations aux dérivées partielles. Séminaire E.D.P. 1986-1987, Ecole Polytechnique., 1987, France. 1987. 〈hal-00004948〉

Ouvrage (y compris édition critique et traduction)2 documents

  • Satyanad Kichenassamy. Fuchsian Reduction: Applications to Geometry, Cosmology and Mathematical Physics. Birkhäuser, pp.xvi + 296, 2007. 〈hal-00172336〉
  • Satyanad Kichenassamy. Nonlinear Wave Equations. Marcel Dekker, pp.xiii + 276, 1996. 〈hal-00002651〉

Chapitre d'ouvrage3 documents

  • Satyanad Kichenassamy. Le ``triquadrilatère'' de Brahmagupta : Analyse d'un texte mathématique. Patrick Perrin. Comptes Rendus du Séminaire d'Histoire des Mathématiques, 1, IREM de Reims, pp.47-66, 2015, 978-2-910076-13-9. 〈hal-01262839〉
  • Satyanad Kichenassamy. Schauder-type estimates and applications. M. Chipot and P. Quittner. Handbook of Differential Equations: Stationary Partial Differential Equations, 3, Elsevier, pp.401-464, 2006. 〈hal-00123898〉
  • Satyanad Kichenassamy. Symmetric hyperbolic systems and shock waves. J.-P. Françoise, G. L. Naber, Tsou S. T. Encyclopedia of Mathematical Physics, volume 5, Elsevier, pp.160-166, 2006. 〈hal-00021606〉